Alert archive / Alabama / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS Birmingham, AL

January 30, 2013Jefferson County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jan 30, 2013, 9:43 AM CST for Jefferson County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 30, 2013, 9:43 AM CST (15:43 UTC)
Expired
Jan 30, 2013, 12:30 PM CST
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Jefferson County, AL

The radar

The Birmingham radar (KBMX), 41 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 10:30 AM CSTFLASH FLOODFairfield, ALINTERSECTION NEAR E.J. OLIVER BLVD AND VALLEY ROAD IN FAIRFIELD FLOODED AND IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.7 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
1.9
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WGUS54 KBMX 301543
FFWBMX
ALC073-301830-
/O.NEW.KBMX.FF.W.0001.130130T1543Z-130130T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
943 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN ALABAMA...

* UNTIL 1230 PM CST

* AT 940 AM CST...EMERGENCY MANAGEMENT REPORTED FLOODING OF SOME 
ROADS AND STREETS IN THE AREA...INCLUDING IN THE VICINITY OF THE 
UNIVERSITY OF ALABAMA AND IN FAIRFIELD.  ADDITIONAL RUNOFF FROM 
HEAVY RAIN THAT HAS FALLEN WILL PRODUCE SOME FLOODING ACROSS THE 
AREA DURING THE NEXT TWO TO THREE HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BIRMINGHAM...FAIRFIELD...HOMEWOOD...HOOVER...HUEYTOWN...IRONDALE  
  ...MOUUNTAIN BROOK...VESTAVIA HILLS...ADAMSVILLE...BROOKSIDE... 
  CAHABA HEIGHTS...ENSLEY...FORESTDALE...GRAYSVILLE...AND LIPSCOMB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3351 8657 3347 8661 3347 8667 3337 8678
      3333 8688 3325 8699 3325 8706 3328 8707
      3332 8718 3342 8725 3347 8734 3349 8733
      3348 8729 3353 8727 3352 8725 3355 8719
      3361 8718 3363 8710 3366 8709 3376 8689

$$
1 follow-up statement
664 
WGUS74 KBMX 301757
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1157 AM CST WED JAN 30 2013

ALC073-301830-
/O.CON.KBMX.FF.W.0001.000000T0000Z-130130T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON AL-
1157 AM CST WED JAN 30 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR JEFFERSON COUNTY UNTIL
1230 PM CST...

AT 1156 AM CST...EMERGENCY MANAGEMENT REPORTED THAT SOME LOCALIZED 
FLOODING CONTINUED ON A FEW STREETS ACROSS THE AREA.  THE HEAVIER 
RAINFALL HAS MOVED OUT OF THE AREA...BUT MOSTLY LIGHT RAIN WILL 
CONTINUE FOR THE NEXT HOUR OR SO.  THIS WILL ALLOW ANY FLOODING 
STILL OCCURRING ACROSS THE AREA TO GRADUALLY RECEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3351 8657 3347 8661 3347 8667 3337 8678
      3333 8688 3325 8699 3325 8706 3328 8707
      3332 8718 3342 8725 3347 8734 3349 8733
      3348 8729 3353 8727 3352 8725 3355 8719
      3361 8718 3363 8710 3366 8709 3376 8689

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 30, 6:46 AM CST, 2 hours 57 minutes earlier.

Area forecast discussion, Jan 30, 6:46 AM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 AM CST WED JAN 30 2013

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

WHAT WAS LEFT OF THE SQUALL LINE/QLCS HAS NOW BECOME VERY BROKEN
IN APPEARANCE...AND CELLS ARE FORMING OUT AHEAD OF THE LINE. LIGHTNING
HAS REALLY INCREASED WITH AN INTENSIFYING LINE OF STORMS ACROSS
SOUTHEASTERN MISSISSIPPI...AND SURFACE MESOANLYSIS HAS REVEALED
THAT A WEAK AREA OF LOW PRESSURE HAS NOW BEGUN TO FORM NEAR
HATTIESBURG MISSISSIPPI. THIS WILL BECOME VERY PROBLEMATIC
THROUGH THE MORNING HOURS FOR OUR SOUTHERN SECTIONS OF THE
CWA...WHERE 68+ DEWPOINTS ARE BEGINNING TO GET ADVECTED NORTHWARD.
DEWPOINTS OF 66 HAVE BEEN ADVECTED AS FAR NORTH AS WINSTON AND
CULLMAN COUNTY. FRESH OFF THE PRESS...THE 12Z KBMX SOUNDING
MODIFIED FOR THE CURRENT SURFACE CONDITIONS REVEALS OVER 1000 J/KG
OF CAPE WITH A VERY WEAK CAP ABOUT TO BE BROKEN...WHICH WILL MEAN
THE LIKELIHOOD FOR TORNADIC DEVELOPMENT WILL CONTINUE OUT AHEAD OF
THE BROKEN LINE OF SHOWERS AND STORMS. THE ADDITION OF THE WEAK
AREA OF LOW PRESSURE ACROSS SOUTHERN MISSISSIPPI WILL NO DOUBT
CONTINUE TO INCREASE SHEAR ACROSS THE AREA AS WELL. SO THE FIRST
THREAT THAT WE WILL SEE IN THE NEXT COUPLE OF HOURS...WILL BE THE
ROTATING CELLS OUT AHEAD OF THE LINE AND WITHIN THE OLD QLCS
STRETCHING NORTHEASTWARD FROM SUMTER COUNTY NORTHEAST TO CULLMAN
COUNTY. BASED ON RADAR TRENDS...THE BEST DAMAGING STRAIGHT LINE
WIND THREAT LOOKS TO BE MATERIALIZING ACROSS SOUTHEASTERN
MISSISSIPPI...AND THAT LINE OF STORMS WILL MOVE ACROSS THE
SOUTHERN PORTIONS OF OUR CWA THROUGH THE MORNING HOURS. ALSO...THE
DAMAGING WIND THREAT WILL STILL BE POSSIBLE IN ANY STORM THAT IS
CAPABLE OF MIXING DOWN THE EXTREMELY STRONG WINDS ALOFT.

56/GDG

&&

.AVIATION...
12Z TAF DISCUSSION.

MVFR CIGS ARE PREVAILING FOR MOST LOCATIONS...AND HAVE DECIDED TO GO
WITH PREVAILING MVFR FOR ALL TERMINALS THROUGH THE PERIOD IN THE
NEAR TERM. AS HEAVIER RAINFALL PASSES OVER ANY TERMINAL
LOCATION...CIGS AND VIS COULD SUDDENLY DROP AT ANY TIME. WITH CELLS
DEVELOPING OUT AHEAD OF THE SQUALL LINE...HAVE ADDED IN VCTS FOR
KBHM AND KEET THROUGH THE NEAR TERM. WINDS WILL REMAIN VERY GUSTY
THROUGH THE MORNING WITH GUSTS UP TO 30 KNOTS POSSIBLE FROM THE
SOUTH.

AS FAR AS THE TIMING OF THE SQUALL LINE...THE LINE ITSELF IS
BECOMING MORE BROKEN THAN IT WAS EARLIER THIS MORNING...BUT HAVE
STILL TRIED TO TIME THE ARRIVAL OF STRONGER WINDS AND SQUALLS AT
KTCL...KBHM...AND KEET. IF THE LINE BECOMES MORE BROKEN...WILL AMEND
BASED ON A WESTERLY WIND SHIFT THROUGH THE MORNING INSTEAD OF A
SQUALL...WITH TSRA CONTINUED TO BE MENTIONED.

DUE TO SO MANY FORECAST CHALLENGES WITHIN THE FIRST 12 HOURS OF THE
PERIOD...DID NOT SPEND MUCH TIME ON THE SECOND HALF OF THE PERIOD.
AS A HEADS UP...WINDS WILL SHIFT TO THE W/SW BEHIND THE LINE OF
STORMS BUT WILL REMAIN GUSTY.

56/GDG

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

56
Hazardous weather outlook, Jan 30, 8:55 AM CST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 AM CST WED JAN 30 2013

ALZ011>015-017>050-311445-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
855 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS AND ISOLATED TORNADOES REMAIN POSSIBLE TODAY
EAST OF A LINE FROM ONEONTA...TO BIRMINGHAM...MYRTLEWOOD. ISOLATED
SUPERCELL STORMS AHEAD OF THE LINE WILL CONTINUE TO BE POSSIBLE
AHEAD OF THE SQUALL LINE AND WILL LIKELY CONTINUE THROUGH INTO THE
AFTERNOON. THESE CELLS WILL HAVE A CHANCE TO PRODUCE TORNADOES
BEFORE THE SQUALL LINE WORKS INTO THE AREA.

WINDY CONDITIONS WILL ALSO CONTINUE FOR ALL OF CENTRAL ALABAMA
THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS OF
UP TO 35 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN
AND NORTHEASTERN ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THROUGH THIS AFTERNOON.

08/MK

In the hours before

Local storm report, Jan 30, 8:37 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     TSTM WND DMG     PRATTVILLE              32.46N 86.45W
01/30/2013                   AUTAUGA            AL   EMERGENCY MNGR

            TWO TREES AND COUPLE OF POWER LINES DOWN ON HWY 31

&&

GGOGGINS
Local storm report, Jan 30, 8:38 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HAIL             BIRMINGHAM              33.53N 86.80W
01/30/2013  E0.25 INCH       JEFFERSON          AL   TRAINED SPOTTER

            PEA HAIL REPORTED NEAR BIRMINGHAM AIRPORT

&&

GGOGGINS
Local storm report, Jan 30, 8:53 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             MOUNTAIN BROOK          33.49N 86.74W
01/30/2013  M0.25 INCH       JEFFERSON          AL   AMATEUR RADIO

&&

MROSE
Local storm report, Jan 30, 9:01 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HAIL             HAMILTON                34.14N 87.98W
01/30/2013  E0.75 INCH       MARION             AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN HAMILTON.

0532 AM     TSTM WND DMG     2 NW FAYETTE            33.71N 87.86W
01/30/2013                   FAYETTE            AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON HWY 18 NORTHWEST OF FAYETTE

0605 AM     TSTM WND DMG     2 SW NESMITH            34.15N 87.14W
01/30/2013                   WINSTON            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON COUNTY ROAD 40 JUST WEST OF
            COUNTY ROAD 77.

0614 AM     TSTM WND DMG     SARDIS                  34.23N 87.12W
01/30/2013                   WINSTON            AL   EMERGENCY MNGR

            HANGER DAMAGE AT SARDIS AIPORT AND DAMAGE TO A CHURCH IN
            SARDIS

0618 AM     TSTM WND DMG     PRATTVILLE              32.46N 86.45W
01/30/2013                   AUTAUGA            AL   EMERGENCY MNGR

            TWO TREES AND COUPLE OF POWER LINES DOWN ON HWY 31

0835 AM     HAIL             BIRMINGHAM              33.53N 86.80W
01/30/2013  E0.25 INCH       JEFFERSON          AL   TRAINED SPOTTER

            PEA HAIL REPORTED NEAR BIRMINGHAM AIRPORT

0840 AM     HAIL             MOUNTAIN BROOK          33.49N 86.74W
01/30/2013  M0.25 INCH       JEFFERSON          AL   AMATEUR RADIO

&&

GGOGGINS
Local storm report, Jan 30, 9:23 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND DMG     SYLACAUGA               33.18N 86.26W
01/30/2013                   TALLADEGA          AL   EMERGENCY MNGR

            POWER LINES DOWN ON 13TH STREET AND A TREE DOWN/POWER
            LINES DOWN AT INTERSECTION OF HWY 21 AND HWY 280

&&

GGOGGINS
Local storm report, Jan 30, 9:38 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HEAVY RAIN       BYNUM                   33.61N 85.96W
01/30/2013  E0.00 INCH       CALHOUN            AL   AMATEUR RADIO

            HEAVY RAIN CONTINUED MORE THAN 30 MINUTES.

&&

MBAER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:54 AM CSTSpecial Weather StatementBMXMarion66 min
Jan 30, 4:34 AM CSTSevere Thunderstorm WarningBMXLamar, Marion41 min
Jan 30, 5:05 AM CSTTornado WarningBMXChilton40 min
Jan 30, 5:23 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston52 min
Jan 30, 5:44 AM CSTTornado WarningBMXWinston31 min
Jan 30, 5:49 AM CSTTornado WarningBMXTuscaloosa, Walker41 min
Jan 30, 6:49 AM CSTSevere Thunderstorm WarningBMXTuscaloosa56 min
Jan 30, 7:28 AM CSTSevere Thunderstorm WarningBMXSumter47 min
Jan 30, 7:53 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa52 min
Jan 30, 8:00 AM CSTSevere Thunderstorm WarningBMXHale, Marengo45 min
Jan 30, 8:15 AM CSTTornado WarningBMXCoosa, Talladega45 min
Jan 30, 8:19 AM CSTAreal Flood AdvisoryBMXHale116 min
Jan 30, 8:46 AM CSTSevere Thunderstorm WarningBMXTalladega29 min
Jan 30, 8:48 AM CSTAreal Flood AdvisoryBMXBibb, Hale, Jefferson, Shelby117 min
Jan 30, 9:02 AM CSTSevere Thunderstorm WarningBMXCalhoun28 min
Jan 30, 9:08 AM CSTTornado WarningBMXCalhoun52 min
Jan 30, 9:20 AM CSTTornado WarningBMXCleburne40 min
Jan 30, 10:09 AM CSTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore51 min
Jan 30, 10:12 AM CSTFlash Flood WarningBMXTalladega3 hr
Jan 30, 10:20 AM CSTFlash Flood WarningBMXCalhoun, St. Clair3 hr
Jan 30, 10:24 AM CSTSevere Thunderstorm WarningBMXElmore, Montgomery51 min
Jan 30, 10:31 AM CSTSevere Thunderstorm WarningBMXClay, Randolph44 min
Jan 30, 10:42 AM CSTFlash Flood WarningBMXClay, Cleburne3 hr
Jan 30, 10:53 AM CSTSevere Thunderstorm WarningBMXClay, Tallapoosa37 min
Jan 30, 10:57 AM CSTSevere Thunderstorm WarningBMXTallapoosa33 min
Jan 30, 11:08 AM CSTSevere Thunderstorm WarningBMXCleburne, Randolph37 min
Jan 30, 11:19 AM CSTSevere Thunderstorm WarningBMXElmore, Tallapoosa26 min
Jan 30, 11:26 AM CSTSevere Thunderstorm WarningBMXChambers, Randolph49 min
Jan 30, 12:10 PM CSTTornado WarningBMXBullock, Montgomery, Pike35 min
Jan 30, 12:26 PM CSTTornado WarningBMXBarbour, Bullock, Russell34 min
Jan 30, 12:28 PM CSTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa3 hr
Jan 30, 12:55 PM CSTAreal Flood WarningBMXTalladega3 hr
Jan 30, 2:03 PM CSTSevere Thunderstorm WarningBMXBarbour, Lee, Pike, Russell57 min

Nearby

Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.